Alert archive / South Carolina / Tornado Warnings in 2022

Tornado Warning 15, NWS Charleston, SC

November 10, 2022Colleton County, Dorchester County, South Carolina

NWS Charleston, SC issued this tornado warning at Nov 10, 2022, 5:18 PM EST for Colleton County, Dorchester County, South Carolina. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 10, 2022, 5:18 PM EST (22:18 UTC)
Expired
Nov 10, 2022, 5:45 PM EST
In force
27 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Colleton County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 75 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 10, 12:47 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.3 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2022-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2022-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 527 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
527 m²/s²
0-3 km storm-relative helicity
588 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

909 
WFUS52 KCHS 102218
TORCHS
SCC029-035-102245-
/O.NEW.KCHS.TO.W.0015.221110T2218Z-221110T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston SC
518 PM EST Thu Nov 10 2022

The National Weather Service in Charleston has issued a

* Tornado Warning for portions of...
  Colleton County in southeastern South Carolina...
  Dorchester County in southeastern South Carolina...

* Until 545 PM EST.
    
* At 517 PM EST, a severe thunderstorm capable of producing a tornado
  was located near Knightsville, moving northwest at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include:
  Summerville, Saint George, Givhans Ferry State Park, Cottageville,
  Givhans, Canadys and Knightsville.

This warning includes I-95 in South Carolina between mile markers 64
and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes from tropical storms or hurricanes can form and move very
quickly. TAKE COVER IMMEDIATELY! If you wait until you hear a tornado
it could be too late. Take action now to immediately protect
yourself.

&&

LAT...LON 3296 8014 3285 8022 3302 8070 3321 8055
TIME...MOT...LOC 2217Z 121DEG 41KT 3295 8027 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$
2 follow-up statements
204 
WWUS52 KCHS 102228
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
528 PM EST Thu Nov 10 2022

SCC029-035-102245-
/O.CON.KCHS.TO.W.0015.000000T0000Z-221110T2245Z/
Colleton SC-Dorchester SC-
528 PM EST Thu Nov 10 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EST FOR PORTIONS
OF COLLETON AND DORCHESTER COUNTIES...
    
At 528 PM EST, a severe thunderstorm capable of producing a tornado
was located over Givhans Ferry State Park, moving northwest at 40
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include: 
Saint George, Givhans Ferry State Park, Givhans and Canadys. 

This warning includes I-95 in South Carolina between mile markers 65
and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes from tropical storms or hurricanes can form and move very
quickly. TAKE COVER IMMEDIATELY! If you wait until you hear a tornado
it could be too late. Take action now to immediately protect
yourself.

&&

LAT...LON 3301 8027 3292 8034 3302 8070 3321 8055
TIME...MOT...LOC 2228Z 119DEG 33KT 3300 8038 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
635 
WWUS52 KCHS 102242
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
542 PM EST Thu Nov 10 2022

SCC029-035-102252-
/O.EXP.KCHS.TO.W.0015.000000T0000Z-221110T2245Z/
Colleton SC-Dorchester SC-
542 PM EST Thu Nov 10 2022

...THE TORNADO WARNING FOR PORTIONS OF COLLETON AND DORCHESTER
COUNTIES WILL EXPIRE AT 545 PM EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

LAT...LON 3301 8027 3292 8034 3302 8070 3321 8055
TIME...MOT...LOC 2242Z 121DEG 41KT 3308 8054 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Nov 10, 4:31 PM EST, 47 minutes earlier.

Area forecast discussion, Nov 10, 4:31 PM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
431 PM EST Thu Nov 10 2022

.SYNOPSIS...
Tropical Cyclone Nicole is expected to impact the area tonight
through Friday. A strong cold front will sweep across the
region Saturday, with cool high pressure building in its wake.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
TS Nicole is forecast to move northwest into southern GA later
this evening, then slowly north into central GA by late tonight.
Much of the local area has remained in a cold air damming regime
today due to strong high pressure to the north which has
continually been reinforced by precipitation falling into the
wedge. We are now starting to see indications of veering winds
at coastal SC/GA locations. Surface dewpoints have risen into
the lower 70s within approximately 25 miles of the coast. As the
low and mid level wind fields continue to veer this evening, the
coastal front will be forced inland, eroding the wedge and
spreading a southeasterly flow into much of the forecast area.
At that point the precipitation will likely transition from a
more stratiform pattern to convective with discrete bands
rotating in from the Atlantic. Surface-based instability is
forecast to increase above 1,000 J/kg by late this evening
across the eastern half of the area which, combined with
effective SRH of 300-400 m2/s2, will result in a considerable
threat for tornadoes with the convective bands moving onshore.
A Tornado Watch is in effect for coastal GA and far southern SC
including the adjacent coastal waters until 7p. Additional
watches are likely farther north and west through the overnight
hours as the instability expands.

Mesoanalysis shows PWATs of 2-2.1" across much of the area.
The convective pattern will transition from a more widespread
shield of precip to scattered to numerous convective bands.
While widespread flooding rainfall is not anticipated overnight,
many areas could pick up 1-2" of additional rainfall and some
localized flooding is possible where a series of heavy rain
showers moves over the same area in rapid succession.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
Friday: Tropical Cyclone Nicole is forecast to be located over
central GA and will be heading northeast towards central SC. Nicole
will continue to accelerate to the northeast as a strong trough axis
(~80 to 100 m height falls) approaches from the west. Friday
morning, the best instability in association with the surface thetaE
advection will be across Charleston County with 0 - 1 km SRH around
200 m2/s2. These type of values would support a continued Tornado
threat initially (supported by a slight risk in the SPC day 2
outlook). By late Friday morning, the dry slot will begin to wrap
around into Nicole with a brief break in the precipitation expected.
As this occurs, the PBL will become more and more mixed with wind
gusts picking up to the 25 to 30 kt range. The latest GFS forecast
soundings would support wind gusts up to 35 kt, while the NAM would
indicated wind gusts more in the 25 to 30 kt range (via momentum
transfer techniques). In these situations, the GFS tends to over mix
the PBL, and therefore have trended slightly below the GFS solution
(and below Wind Advisory criteria). A lake wind advisory has been
issued for Lake Moultrie and is in effect through Friday evening.
Friday afternoon and evening the back edge of Nicole will cross the
zones and quickly move away. High res guidance is indicating a line
of showers and storms Friday afternoon with the southern wind shift
in association with Nicole. General experience with recurving
tropical systems is that the backside of tropical systems usually is
quick to clear. Expect high temperatures in the mid to upper 70s
Friday with dewpoints right around 70 degrees.

Saturday: The upper level trough axis will be rapidly approaching
from the west Saturday with southwest flow established across the
region. 850 MB temperatures will remain warm Saturday at 11/12
degrees C with high temperatures again forecast to reach the upper
70s.  PWATs Saturday rapidly fall to around 1.25". This will make
Saturday precipitation free. Late Saturday evening the cold front
will cross the zones with temperatures and dewpoints falling through
Saturday night. Expect low temperatures Saturday night in the upper
40s to lower 50s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
The long term continues to favor below normal heights through Monday
with a recovery in mid-level heights by the middle of next week. By
the end of next week global ensembles again indicate heights falling
below normal. Each deterministic run of the GFS/ ECMWF does show an
above average amount of variability though, with ensemble MOS
guidance running a 3 to 5 SD spread by the end of the extended.

A fractured frontal zone will exist across the Carolinas Sunday with
the primary cold front already off the coast. The fracture will
likely be visible in the wind field with northerly flow across NC
and northwesterly flow across SC. Sunday afternoon into evening the
fracture zone will push offshore with winds veering around from the
northeast. High temperatures Sunday will also be much cooler than on
Saturday as the 850 MB front clears the coast and low level thermal
profiles collapse. Sunday night into Monday morning, winds will
decouple and temperatures will quickly fall. Lows Monday morning
will likely be near 40 degrees along the coast, and low to mid 30s
for the inland/ rural areas. The latest deterministic run of the NBM
has lows mostly in the upper 30s to mid 40s, and looking at the PDF
reveals a tailed distribution towards the colder solutions. Given
that, have blended in the NBM 50th percentile to account for the
colder solutions. A freeze watch will likely be needed Monday
morning for the rural areas.

Monday into Tuesday, temperatures will remain well below with
precipitation potentially moving in Tuesday as a wave approaches
from the west. Mostly dry conditions are then expected for Wednesday
and Thursday as the wave exits east. Temperatures will also likely
remain slightly below normal.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
Prevailing IFR conditions, primarily due to ceilings, are
expected to persist at all TAF sites until later tonight when
southerly flow strengthens and ceilings gradually lift. We also
expect periods of IFR visibility when bands of heavy rainfall
move through the terminals. We maintained a mention of TS at
KSAV late this afternoon through early evening when instability
is expected to expand into southeast GA. Gusty NE winds will
gradually veer to E and then SE this afternoon/evening. Even
after the brunt of the precip moves through by late tonight, we
expect MVFR ceilings to continue into early to mid Fri
afternoon.

Extended Aviation Outlook: Gusty southerly winds will continue
Friday as Tropical Cyclone Nicole tracks northeast far west of the
terminals. Flight restrictions are possible Friday within showers
and isolated thunderstorms. Prevailing VFR conditions are expected
to return Saturday.

&&

.MARINE...
Gusty E to SE winds expected through tonight across the coastal
waters due to a tight gradient between high pressure to the
north and TS Nicole well to the south. Although we dropped the
Tropical Storm Warning headlines for all land areas with the 4p
NHC package, we are maintaining our TS Warnings for the coastal
waters until the 35+ kt gusts subside, likely late tonight. We
did, however, drop the TS Warning in Charleston Harbor and
replace with a Small Craft Advisory.

The other main concern through the overnight will be the
possibility for low-topped supercells and isolated waterspouts.
Conditions are forecast to become increasingly favorable for
rotating cells late this evening and overnight. Additional
Tornado Watches are likely.

Friday through Tuesday: Tropical Cyclone Nicole will continue to
impact the marine waters through Friday as it tracks inland across
the SC/NC upstate into the Mid-Atlantic states. Southerly winds up
to Tropical Storm force could continue through Friday with Tropical
Storm Warnings in place for nearshore and offshore waters. A small
craft advisory is in effect for the Charleston Harbor. There is a
risk for isolated waterspouts Friday, mainly across the South
Carolina waters where tornado parameters are most favorable. Seas
will be 6 to 10 ft in the nearshore waters Friday and 10 to 12 ft in
the outer GA waters. Saturday, seas will fall below 5 feet. Late
Saturday night, a cold front is forecast to cross the waters veering
the winds around from the northwest and then finally northeast by
Sunday. The gradient will be strong enough to support seas right
around 5 ft in the nearshore waters and 5 to 7 ft in the outer GA
waters. Small Craft Advisories could be needed for the majority of
the waters Monday evening into Tuesday.

High Surf: Breaking waves 5 feet or larger are expected to
impact the beaches until Tropical Cyclone Nicole lifts away from
the immediate area Friday. In addition, areas of beach erosion
will occur, some of which could potentially be significant due
to the large waves for an extended period. A High Surf Advisory
remains in effect along the Southeast SC and Southeast GA
beaches.

&&

.TIDES/COASTAL FLOODING...
Tidal anomalies will remain 1-2 ft above predicted for the next
12-18 hours due to strong E to SE winds along the coast.
However, this evening's high tide is the lower of the two daily
high tides so even with a +2 ft anomaly, we'll only reach Minor
flood level at Charleston and fall short at Ft Pulaski. We
issued a Coastal Flood Advisory for the SC coast for the 9p high
tide. One thing we'll be monitoring is the potential for heavy
rainfall along the coast this evening which could cause
significantly worse flooding even if the tide levels are at or
below advisory criteria.

We can't completely rule out minor tidal flooding with the
Friday morning high tide but at this point we're showing it
falling just short.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...High Surf Advisory until 1 AM EST Saturday for GAZ117-119-139-
     141.
SC...High Surf Advisory until 1 AM EST Saturday for SCZ048>051.
     Lake Wind Advisory until midnight EST Friday night for SCZ045.
     Coastal Flood Advisory until 11 PM EST this evening for SCZ049-
     050.
MARINE...Small Craft Advisory until midnight EST Friday night for
     AMZ330.
     Tropical Storm Warning for AMZ350-352-354-374.
&&

NEAR TERM...JRL
SHORT TERM...Haines
LONG TERM...Haines
AVIATION...JRL/Haines
MARINE...JRL/Haines
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 10, 4:47 PM EST, 31 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
447 PM EST Thu Nov 10 2022

GAZ101-116-118-137-138-140-112200-
Effingham-Inland Bryan-Inland Chatham-Long-Inland Liberty-
Inland McIntosh-
447 PM EST Thu Nov 10 2022

...TORNADO WATCH 566 IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Heavy Rain: There is the risk for heavy rain and possible flooding
across parts of the area today and tonight. Flood Advisories could
be
needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099-100-114-115-112200-
Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-
447 PM EST Thu Nov 10 2022

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Tonight.

Heavy Rain: There is the risk for heavy rain and possible flooding
across parts of the area today and tonight. Flood Advisories could
be needed.

Severe Thunderstorms: Isolated severe thunderstorms are possible
today and tonight, the main hazard being an isolated brief tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-112200-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
447 PM EST Thu Nov 10 2022

...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY...
...TORNADO WATCH 566 IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.
   Tornado Watch.

Heavy Rain: There is the risk for heavy rain and possible flooding
across parts of the area today and tonight. Flood Advisories could
be needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ047-112200-
Inland Jasper-
447 PM EST Thu Nov 10 2022

...TORNADO WATCH 566 IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Severe Thunderstorms: Isolated severe thunderstorms are possible
Friday, the main hazard being waterspouts.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ048-051-112200-
Beaufort-Coastal Jasper-
447 PM EST Thu Nov 10 2022

...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY...
...TORNADO WATCH 566 IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.
   Tornado Watch.

Heavy Rain: There is the risk for heavy rain and possible flooding
across parts of the area today and tonight. Flood Advisories could
be needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

Severe Thunderstorms: Isolated severe thunderstorms are possible
Friday, the main hazard being an isolated brief tornado.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ049-050-112200-
Coastal Colleton-Charleston-
447 PM EST Thu Nov 10 2022

...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.
   Coastal Flood Advisory.

Heavy Rain: There is the risk for heavy rain and possible flooding
across parts of the area today and tonight. Flood Advisories could
be needed.

Severe Thunderstorms: Isolated severe thunderstorms are possible
today and tonight, the main hazard being an isolated brief tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

Severe Thunderstorms: Isolated severe thunderstorms are possible
Friday, the main hazard being an isolated brief tornado.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ040-042>044-052-112200-
Allendale-Hampton-Inland Colleton-Dorchester-Tidal Berkeley-
447 PM EST Thu Nov 10 2022

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Heavy Rain: There is the risk for heavy rain and possible flooding
across parts of the area today and tonight. Flood Advisories could
be needed.

Severe Thunderstorms: Isolated severe thunderstorms are possible
today and tonight, the main hazard being an isolated brief tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Severe Thunderstorms: Isolated severe thunderstorms are possible
today and tonight, the main hazard being an isolated brief tornado.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ045-112200-
Inland Berkeley-
447 PM EST Thu Nov 10 2022

...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST FRIDAY NIGHT FOR
LAKE MOULTRIE...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

Severe Thunderstorms: Isolated severe thunderstorms are possible
today and tonight, the main hazard being waterspouts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

Severe Thunderstorms: Isolated severe thunderstorms are possible
Friday, the main hazard being waterspouts.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ350-112200-
Waters from South Santee River to Edisto Beach SC out 20 NM-
447 PM EST Thu Nov 10 2022

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

Severe Thunderstorms: Isolated severe thunderstorms are possible
today and tonight, the main hazard being waterspouts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

Severe Thunderstorms: Isolated severe thunderstorms are possible
Friday, the main hazard being waterspouts.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ352-354-374-112200-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
447 PM EST Thu Nov 10 2022

...TORNADO WATCH 566 IN EFFECT UNTIL 7 PM EST THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-112200-
Charleston Harbor-
447 PM EST Thu Nov 10 2022

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Severe Thunderstorms: Isolated severe thunderstorms are possible
today and tonight, the main hazard being waterspouts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Severe Thunderstorms: Isolated severe thunderstorms are possible
today and tonight, the main hazard being waterspouts.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Nov 10, 12:30 PM EST, 4 hours 48 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Charleston SC
1230 PM EST Thu Nov 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     Heavy Rain       5 E Wando               32.95N  79.74W
11/10/2022  M0.60 inch       Charleston         SC   Emergency Mngr

            Portions of Guerins Bridge Road have water on the
            roadway. 0.6 inches of rain have falled since 815 am.

&&

Corrected event time...location...event...remarks...source

Event Number CHS2201525

RAD
Local storm report, Nov 10, 3:11 PM EST, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
311 PM EST Thu Nov 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Heavy Rain       Charleston              32.78N  79.94W
11/10/2022  U0.00 inch       Charleston         SC   Social Media

            A couple of roads have standing water on them in
            Downtown Charleston.

&&

Event Number CHS2201530

RAD
Local storm report, Nov 10, 5:04 PM EST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
504 PM EST Thu Nov 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     Coastal Flood    6 SW Edisto Island      32.49N  80.34W
11/10/2022                   Colleton           SC   Emergency Mngr

            Portions of Docksite Road closed due to flooding.

&&

Event Number CHS2201531

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 11:02 AM ESTAreal Flood AdvisoryCHSBerkeley, Charleston3 hr
Nov 10, 1:13 PM ESTSpecial Marine WarningCHS32 min
Nov 10, 1:59 PM ESTAreal Flood AdvisoryCHSBerkeley, Charleston2 hr
Nov 10, 3:52 PM ESTCoastal Flood AdvisoryCHS7 hr
Nov 10, 3:54 PM ESTLake Wind AdvisoryCHSBerkeley25 hr
Nov 10, 3:54 PM ESTSmall Craft AdvisoryCHS42 hr
Nov 10, 6:31 PM ESTSpecial Marine WarningCHS59 min

Nearby

Tornado Warnings in South Carolina, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.